MathSciNet Relay Station
MathSciNet bibliographic data
MR2600387 (2011a:37114) 37J45 (34C37 37C29 47J30 58E05)
Wu, Dong-Lun; Wu, Xing-Ping; Tang, Chun-Lei Homoclinic solutions for a class of nonperiodic and noneven second-order Hamiltonian systems. J. Math. Anal. Appl. 367 (2010), no. 1, 154–166.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement